BEST PROXIMITY THEOREMS FOR REICH TYPE CYCLIC ORBITAL AND REICH TYPE MEIR-KEELER CONTRACTION MAPS

Authors

  • E. Karapinar Department of Mathematics, Atilim University 06836, Ë™Incek, Ankara, Turkey
  • G. Sankara Raju Kosuru Deaprtment of Mathematics, Cental University of Tamilnadu, Thiruvarur-610004, India
  • K. Tas Department of Mathematics and Computer Science, Cankaya University 06530, Yuzuncuyil, Ankara, Turkey

Abstract

In this manuscript, Reich type cyclic orbital contraction and Reich typeMeir Keeler cyclic contraction are defined and also some related best proximity point theorems are obtained. These theorems generalize some results of Kirk-Srinavasan-Veeramani and Karpagam-Agrawal.

Author Biography

G. Sankara Raju Kosuru, Deaprtment of Mathematics, Cental University of Tamilnadu, Thiruvarur-610004, India

Department of Mathematics

Assistant Professor

Downloads

Published

2013-06-28

How to Cite

Karapinar, E., Sankara Raju Kosuru, G., & Tas, K. (2013). BEST PROXIMITY THEOREMS FOR REICH TYPE CYCLIC ORBITAL AND REICH TYPE MEIR-KEELER CONTRACTION MAPS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 5(1), 1-10. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/196

Issue

Section

Research Article